CSpace
ON THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF NONLINEAR DIFFERENTIAL-EQUATION
JIANG, JF
1990-03-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume14Issue:5Pages:453-467
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1990CT70700006
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27251
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JIANG, JF. ON THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF NONLINEAR DIFFERENTIAL-EQUATION[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1990,14(5):453-467.
APA JIANG, JF.(1990).ON THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF NONLINEAR DIFFERENTIAL-EQUATION.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,14(5),453-467.
MLA JIANG, JF."ON THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF NONLINEAR DIFFERENTIAL-EQUATION".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 14.5(1990):453-467.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.